# SDR R61A2025082000346

- Difficulty date: August 1, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 44,261 hours, 33,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CH17003843003
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 13 HAS AN ARC BELOW STR 20L. REMOVED AND REPLACED FRAME 13 BETWEEN STR 21L-26L.
